# SDR GTIA9700358

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B004AD0763
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MYR - FLT 1601 - EMERGENCY EXIT LIGHTS OVER WING 1/2 EACH INOPERABLE.  (EXIT ROW 15).  REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERY PACK WITH SERVICEABLE BATTERIES IAW DC-9 MM 33-50.  OPERATIONAL CHECK GOOD AT OVER THE WING EMERGENCY EXIT ROW 15.  (X)
